# SDR FDEA2019062081392

- Difficulty date: June 18, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,062 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCUFF PLATE  DAMAGED OF THE LOWER FWD CARGO DOOR   REPAIRED DAMAGE IN ACCORDANCE WITH EA  1-5330-T0347600 A, PS P2.
